Items where Author is "Ashraf, Mohammad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ashraf, Mohammad and Jamal, Malik Rashid and Khan, Almas (2018) Traces of permuting generalized $n$-derivations of rings. Miskolc Mathematical Notes, 19.0 (2.0). pp. 731-740. ISSN 1787-2413

Ashraf, Mohammad and Aslam Siddeeque, Mohammad (2015) ON CERTAIN DIFFERENTIAL IDENTITIES IN PRIME RINGS WITH INVOLUTION. Miskolc Mathematical Notes, 16 (1). pp. 33-44. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sun Jun 13 09:53:16 2021 CEST.